# SDR R61A2025042100200

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000685
- Aircraft time: 16,783 hours, 11,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CF III L2 DOOR FR85-87 STR17L CORRODED MID LOWER BEAM SUPPORT. REMOVED AND REPLACED MID LOWER BEAM IAW SRM51-41-01
